Alert archive / Indiana / Heat Advisories in 2011
Heat Advisory 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this heat advisory at Jul 27, 2011, 3:21 PM EDT for 39 counties in Indiana. It took effect at Jul 28, 2011, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2011, 3:21 PM EDT (19:21 UTC)
- In effect from
- Jul 28, 2011, 12:00 PM EDT
- Expired
- Jul 28, 2011, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
040 WWUS73 KIND 271921 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 321 PM EDT WED JUL 27 2011 ...DANGEROUS HEAT RETURNING... .INCREASING WINDS WILL BRING VERY HOT AIR TO INDIANA FROM THE SOUTHWEST THURSDAY. INZ021-028>031-035>049-051>057-060>065-067>072-280330- /O.NEW.KIND.HT.Y.0004.110728T1600Z-110729T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 321 PM EDT WED JUL 27 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT THURSDAY. * TEMPERATURES: HIGHS TOMORROWS ARE FORECAST TO BE FROM THE MID 90S TO ABOUT 102. HIGH HUMIDITIES WILL MAKE IT FEEL MORE LIKE 105 TO 110. * IMPACTS: THERE IS A GREATLY INCREASED RISK OF HEAT EXHAUSTION OR HEAT STROKE IN THE WEATHER BEING FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ JK
5 follow-up statements
419 WWUS73 KIND 280422 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1222 AM EDT THU JUL 28 2011 ...DANGEROUS HEAT RETURNING... .INCREASING WINDS WILL BRING VERY HOT AIR TO INDIANA FROM THE SOUTHWEST THURSDAY. INZ021-028>031-035>049-051>057-060>065-067>072-281230- /O.CON.KIND.HT.Y.0004.110728T1600Z-110729T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1222 AM EDT THU JUL 28 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * TEMPERATURES: HIGHS TOMORROWS ARE FORECAST TO BE FROM THE MID 90S TO ABOUT 102. HIGH HUMIDITIES WILL MAKE IT FEEL MORE LIKE 105 TO 110. * IMPACTS: THERE IS A GREATLY INCREASED RISK OF HEAT EXHAUSTION OR HEAT STROKE IN THE WEATHER BEING FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ DRT
536 WWUS73 KIND 280719 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 319 AM EDT THU JUL 28 2011 ...DANGEROUS HEAT RETURNING... .INCREASING WINDS WILL BRING VERY HOT AIR TO INDIANA FROM THE SOUTHWEST THURSDAY. INZ021-028>031-035>049-051>057-060>065-067>072-281530- /O.CON.KIND.HT.Y.0004.110728T1600Z-110729T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 319 AM EDT THU JUL 28 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * TEMPERATURES: HIGHS ARE FORECAST TO BE IN THE MID AND UPPER 90S. HEAT INDICES WILL RANGE FROM 105 TO 110. * IMPACTS: THERE IS AN INCREASED RISK OF HEAT EXHAUSTION OR HEAT STROKE IN THIS WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ DRT
834 WWUS73 KIND 281426 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1026 AM EDT THU JUL 28 2011 ...DANGEROUS HEAT RETURNING... .INCREASING WINDS WILL BRING VERY HOT AIR TO INDIANA FROM THE SOUTHWEST TODAY. INZ021-028>031-035>049-051>057-060>065-067>072-282230- /O.CON.KIND.HT.Y.0004.110728T1600Z-110729T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1026 AM EDT THU JUL 28 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * TEMPERATURES: HIGHS ARE FORECAST TO BE IN THE MID AND UPPER 90S. HEAT INDICES WILL RANGE FROM 105 TO 110. * IMPACTS: THERE IS AN INCREASED RISK OF HEAT EXHAUSTION OR HEAT STROKE IN THIS WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
780 WWUS73 KIND 281857 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 257 PM EDT THU JUL 28 2011 ...DANGEROUS HEAT RETURNING... .GUSTY SOUTHWEST WINDS WILL BRING VERY HOT AIR TO INDIANA FROM THE SOUTHWEST THIS AFTERNOON AND EARLY EVENING. INZ021-028>031-035>049-051>057-060>065-067>072-290000- /O.CON.KIND.HT.Y.0004.000000T0000Z-110729T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 257 PM EDT THU JUL 28 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * TEMPERATURES: HIGHS ARE FORECAST TO BE IN THE MID AND UPPER 90S. HEAT INDICES WILL BE AROUND 105 AT TIMES. * IMPACTS: THERE IS AN INCREASED RISK OF HEAT EXHAUSTION OR HEAT STROKE IN THIS WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ KOCH
972 WWUS73 KIND 290005 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 805 PM EDT THU JUL 28 2011 INZ021-028>031-035>049-051>057-060>065-067>072-290115- /O.EXP.KIND.HT.Y.0004.000000T0000Z-110729T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 805 PM EDT THU JUL 28 2011 ...HEAT ADVISORY HAS EXPIRED... THE HEAT ADVISORY IS NO LONGER IN EFFECT. $$ JH
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this heat advisory went out at Jul 27, 3:05 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 27, 3:05 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 305 PM EDT WED JUL 27 2011 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS... HIGH PRESSURE WILL PERSIST FROM INDIANA TO THE SOUTHEAST STATES INTO FRIDAY...WHEN A WEAK COLD FRONT WILL CROSS OUR STATE. FROM SUNDAY THROUGH TUESDAY HIGH PRESSURE IS EXPECTED TO COVER MOST OF THE UNITED STATES EAST OF THE MISSISSIPPI RIVER. ANOTHER WEAK COLD FRONT IS PREDICTED TO APPROACH INDIANA MID WEEK. && .NEAR TERM /TONIGHT/... BIG QUESTION POPS. SLIGHT CHANCE OF PRECIPITATION NEAR BOUNDARY IN NORTHWEST COUNTIES. LOOKING AT ADVECTION OF WET BULB POTENTIAL TEMPERATURES FROM BOTH NAM AND GFS...ANY PRECIPITATION DEVELOPING ALONG BOUNDARY SHOULD MAINLY PASS NORTH OF AREA. THUS BUYING INTO MET WITH DRY MOST AREAS. ENOUGH CLOUDS UPSTREAM FOR PARTLY CLOUDY. MOS TEMPERATURES CLOSE. USED SLIGHTLY WARMER MET BASED ON RECENT HISTORY. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... MAIN ISSUE IS EXCESSIVE HEAT TOMORROW. MODELS CONCUR STRENGTHENING SOUTHWEST FLOW TOMORROW RAISING 850 TEMPERATURES SEVERAL DEGREES ABOVE PAST FEW DAYS. NAM GENERATED SOUNDING HAS MAXS CLOSE T0 100. THIS MAY BE OVERDOING IT...BUT GUIDANCE HAS BEEN TOO LOW IN SIMILAR SITUATIONS RECENTLY. WILL TAKE EVEN WARMER MAV UP A FEW DEGREES. MODELS HAVE BEEN LOW WITH DEWPOINTS LATELY. LOOKING UPSTREAM THAT MAY BE ABOUT TO HAPPEN AGAIN. HEAT INDICES REQUIRING ADVISORY LOOKS LIKE BEST BET...ALTHOUGH ITS CONCEIVABLE WE WONT QUITE MAKE IT. MAIN MODELS AND GUIDANCE BOTH CLOSE TOMORROW NIGHT INTO FRIDAY NIGHT. TO EXTENT MOS DIFFERED USED MAV BECAUSE OF LONGER DEVELOPMENT HISTORY. THIS IMPLIES FRIDAY A FEW DEGREES COOLER THAN THURSDAY, WITH WEAK FRONT IN AREA I CAN LIVE WITH THIS. FOR POPS...SLIGHT CHANCE NORTH TOMORROW SINCE SOMETHING MIGHT DRIFT IN AFTER FORMING ON BOUNDARY TO OUR NORTHWEST OVERNIGHT. HOWEVER CHANCE OF THIS IS NOT HIGH. WITH ALL MODELS BRINGING IN 700 MB TEMPERATURES ABOVE 10 DEGREES WILL FORECAST DRY MOST AREAS TOMORROW AND FOR ENTIRE CWA TOMORROW NIGHT. NORTH MAY HAVE SOME CLOUDS...BUT CAP APT TO CAUSE MOSTLY CLEAR ELSEWHERE. CHANCE POPS IN ORDER FRIDAY AND FRIDAY NIGHT WITH FRONT COMING IN. CONSIDERING THE PROBLEMS WE HAVE HAD GETTING RAIN LIKELY...USED THE RELATIVELY LOW FIGURES FROM MAV. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... GOOD AGREEMENT BETWEEN MODELS REFLECTED IN LITTLE SPREAD IN ENSEMBLE FORECASTS. NO REASON TO CHANGE HPC FORECAST. THAT TRANSLATES TO A CHANCE OF RAIN AT THE BEGINNING AND THE END OF THE PERIOD BECAUSE OF WEAK FRONTS. SAME THINKING IMPLIES TEMPERATURES CONTINUING ABOVE NORMAL...BUT NOT THE EXTREME VALUES WE HAVE SEEN AT TIMES LATELY. && .AVIATION.../DISCUSSION FOR THE 18Z TAFS/... VFR CONDITIONS EXPECTED THIS TAF PERIOD. RIDGE OF HIGH PRESSURE IS EXPECTED TO REMAIN ACROSS INDIANA FOR THIS TAF PERIOD. CONVECTION IS EXPECTED TO RIDE THE EDGE OF THE RIDGE TONIGHT...ACROSS IOWA...NORTHERN ILLINOIS AND NORTHERN INDIANA. THIS IS EXPECTED TO REMAIN NORTH OF THE TAF SITES AND ONLY SOME SCT CI IS EXPECTED. AS GOOD WARM AIR ADVECTION ARRIVES ON SOUTHERLY WINDS TONIGHT...DIURNAL FOG IS NOT EXPECTED AT THIS POINT. DIURNAL CU IS SUGGESTED ON THURSDAY AFTERNOON AS CONVECTIVE TEMPS WILL BE REACHED ALONG WITH A SLIGHTLY NEGATIVE CU RULE. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TO 8 PM EDT THURSDAY FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....JK AVIATION...JP
Hazardous weather outlook, Jul 27, 10:53 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1053 AM EDT WED JUL 27 2011 INZ042>049-051>057-060>065-067>072-281500- RANDOLPH-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE- BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 1053 AM EDT WED JUL 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES WILL RANGE FROM 95 UP TO 105 THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 THURSDAY AND FRIDAY AFTERNOONS. THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. HOWEVER...LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>041-281500- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE- 1053 AM EDT WED JUL 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES WILL BE IN THE MID TO UPPER 90S WHILE A FEW LOCATIONS COULD APPROACH HEAT INDEX VALUES OF 100 DEGREES. THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. WHILE SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE GUSTY WINDS...HEAVY RAINFALL...FREQUENT LIGHTNING AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES WILL BE AROUND 100 DEGREES BOTH THURSDAY AND FRIDAY AFTERNOONS WITH SOME LOCATIONS APPROACHING HEAT INDEX VALUES OF 105 DEGREES. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THURSDAY AFTERNOON THROUGH THE EVENING HOURS. THE MAIN THREATS WITH ANY STORMS THAT OCCUR INCLUDE DAMAGING WINDS...HAIL...HEAVY RAINFALL AND FREQUENT LIGHTNING. THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY AND INTO SATURDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. HOWEVER...LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) HOMANN/SMF
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.